Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 97, Number 2

All articles in this issue are freely accessible.

An answer to a question of M. Newman on matrix completion
L. N. Vaserstein.
Proc. Amer. Math. Soc. 97 (1986), 189-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835863
An isomorphism for the Grothendieck ring of a Hopf algebra order
Anna-Lise Jensen and Richard G. Larson.
Proc. Amer. Math. Soc. 97 (1986), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835864
On a conjecture of Zassenhaus on torsion units in integral group rings. II
César Polcino Milies, Jürgen Ritter and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 97 (1986), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835865
The $n$th roots of solutions of linear ordinary differential equations
William A. Harris and Yasutaka Sibuya.
Proc. Amer. Math. Soc. 97 (1986), 207-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835866
A group theoretical equivalent of the zero divisor problem
A. I. Lichtman.
Proc. Amer. Math. Soc. 97 (1986), 212-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835867
On the Clifford index of algebraic curves
Edoardo Ballico.
Proc. Amer. Math. Soc. 97 (1986), 217-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835868
The equations defining a curve of genus $4$
George R. Kempf.
Proc. Amer. Math. Soc. 97 (1986), 219-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835869
Higher order singularities of morphisms to projective space
Johan P. Hansen.
Proc. Amer. Math. Soc. 97 (1986), 226-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835870
Non-Artinian essential extensions of simple modules
K. R. Goodearl and A. H. Schofield.
Proc. Amer. Math. Soc. 97 (1986), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835871
Twisted sums of Banach and nuclear spaces
Paweł Domański.
Proc. Amer. Math. Soc. 97 (1986), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835872
Subhomogeneous AF $C^{∗}$-algebras and their Fubini products. II
Seung-Hyeok Kye.
Proc. Amer. Math. Soc. 97 (1986), 244-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835873
Long periodic orbits of the triangle map
Manny Scarowsky and Abraham Boyarsky.
Proc. Amer. Math. Soc. 97 (1986), 247-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835874
Integral representation without additivity
David Schmeidler.
Proc. Amer. Math. Soc. 97 (1986), 255-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835875
Best $L_{1}$-approximation of $L_{1}$-approximately continuous functions on $(0,1)^{n}$ by nondecreasing functions
R. B. Darst and Shu Sheng Fu.
Proc. Amer. Math. Soc. 97 (1986), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835876
Power series and nonnormal functions
J. S. Hwang and Peter Lappan.
Proc. Amer. Math. Soc. 97 (1986), 265-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835877
On the oscillation of almost-periodic Sturm-Liouville operators with an arbitrary coupling constant
S. G. Halvorsen and A. B. Mingarelli.
Proc. Amer. Math. Soc. 97 (1986), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835878
Existence of best $n$-convex approximations
D. Zwick.
Proc. Amer. Math. Soc. 97 (1986), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835879
A new fixed point theorem on demicompact $1$-set-contraction mappings
Guo Zhen Li.
Proc. Amer. Math. Soc. 97 (1986), 277-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835880
Spectral cutting for a class of subnormal operators
Bhushan L. Wadhwa.
Proc. Amer. Math. Soc. 97 (1986), 281-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835881
A Poincaré-type inequality for solutions of elliptic differential equations
William P. Ziemer.
Proc. Amer. Math. Soc. 97 (1986), 286-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835882
Most Riesz product measures are $L^{p}$-improving
David L. Ritter.
Proc. Amer. Math. Soc. 97 (1986), 291-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835883
A new inequality for complex-valued polynomial functions
Themistocles M. Rassias.
Proc. Amer. Math. Soc. 97 (1986), 296-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835884
Approximation on disks
P. J. de Paepe.
Proc. Amer. Math. Soc. 97 (1986), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835885
More on convex functions of bounded type
A. W. Goodman.
Proc. Amer. Math. Soc. 97 (1986), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835886
Clifford isometries of the real Stiefel manifolds
Oscar A. Cámpoli.
Proc. Amer. Math. Soc. 97 (1986), 307-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835887
On the existence of complete parallel vector fields
David J. Welsh.
Proc. Amer. Math. Soc. 97 (1986), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835888
Corps et anneaux de Rolle
Françoise Delon.
Proc. Amer. Math. Soc. 97 (1986), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835889
A one-one selection theorem
H. Sarbadhikari.
Proc. Amer. Math. Soc. 97 (1986), 320-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835890
Lindenbaum algebras and partial conservativity
Christian Bennet.
Proc. Amer. Math. Soc. 97 (1986), 323-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835891
Multiple images and local times of measurable functions
Simeon M. Berman.
Proc. Amer. Math. Soc. 97 (1986), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835892
A metric form of microtransitivity
Aarno Hohti.
Proc. Amer. Math. Soc. 97 (1986), 331-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835893
On supercomplete spaces. III
Aarno Hohti.
Proc. Amer. Math. Soc. 97 (1986), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835894
On Rhoades’ open questions and some fixed point theorems for a class of mappings
Shih-Sen Chang.
Proc. Amer. Math. Soc. 97 (1986), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835895
Exact sequences of spectra and duality
Nicholas J. Kuhn.
Proc. Amer. Math. Soc. 97 (1986), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835896
On four-dimensional $h$-cobordism
Sławomor Kwasik.
Proc. Amer. Math. Soc. 97 (1986), 352-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835897
Extension of continuous functions into uniform spaces
Salvador Hernández.
Proc. Amer. Math. Soc. 97 (1986), 355-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835898
A counterexample in dynamical systems of the interval
Hsin Chu and Jin Cheng Xiong.
Proc. Amer. Math. Soc. 97 (1986), 361-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835899
Concerning the function equation $f(g)=f$, regular mappings and periodic mappings
Sam W. Young.
Proc. Amer. Math. Soc. 97 (1986), 367-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835900
Ranges of joint Laplace-Fourier transforms
Daniel J. Grubb.
Proc. Amer. Math. Soc. 97 (1986), 372-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835901
Counterexample to the Lu Qi-Keng conjecture
Harold P. Boas.
Proc. Amer. Math. Soc. 97 (1986), 374-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835902
The Kreĭn-Šmulian theorem
Robert Whitley.
Proc. Amer. Math. Soc. 97 (1986), 376-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835903
Erratum to: “Bipowers in number fields”
D. K. Harrison.
Proc. Amer. Math. Soc. 97 (1986), 378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 835904